# SDR AALA201901089004

- Difficulty date: January 6, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 53,479 hours, 31,118 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AFT CABIN CREW REPORTED A FOUL ODOR FROM GALLEY FORWARD TO ROW 23.  THE AIRCRAFT WAS GROUNDED.   MAINTENANCE FOUND ODOR TO BE FROM HYDRAULIC FLUID LEAKING FROM PTU MANIFOLD,  YELLOW PORT B REDUCER. MAINTENANCE ACCOMPLISHED JC 26L00021001, 26L00021002, 26L00021004, AND REPLACED THE O-RING ON PTU MANIFOLD PORT B.  PERFORMED A SATISFACTORY OPERATIONAL CHECK IAW AMM 29-23-41.
